# SDR KCSA061114

- Difficulty date: April 10, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 80,485 hours, 19,639 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1241 CANTED BULKHEAD DOUBLER CRACKED AT RBL 5.
